# SDR IPXA2025052379147

- Difficulty date: April 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A57240194200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: STR-Z600 RH WING REAR SPAR ABOVE FLAP TRACK #4 HAS SUPPORT CRACKED. DOT 11-026 REVIEWED
